Advil PM Pain Reliever and Nighttime Sleep Aid Ibuprofen
Advil PM combines the ibuprofen brand plus the sleep ingredient to help relieve occasional sleeplessness associated with minor aches and pains. This pain reliever contains ibuprofen 200 mg, a headache relief and joint pain relief medication that relieves pain at the site of inflammation, and diphenhydramine citrate 38 mg, a nighttime sleep aid that helps you fall asleep and stay asleep.
- Bottle of 40 caplets of Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief
- Ibuprofen PM relieves sleeplessness from aches with packaging with 20% less plastic by 2022
- Nighttime sleep aid and headache medicine that helps you fall asleep and stay asleep
- Ibuprofen caplets are portable, so you can get a whole night's sleep whether you're at home or away
- Back pain medicine and sleep aid for adults and children 12 years and older
- Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older
- Flexible Spending Account / Health Savings Account Eligible
Ratings and Reviews
Pay Less Super Markets is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.
ReviewsAverage Customer Rating4.69(2657)5(1982)4(562)3(94)2(11)1(8)